| Catalog Number |
735-56 |
| Medical Device Problem Codes |
Failure to Sense (1559); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter phone: (b)(6).All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that there was a difference in the patient temperature displayed on the patient monitor connected to arctic sun device stat.Per review of wo on 10sep2025, there was no patient involvement.
Additional Manufacturer Narrative
The initial reporter's phone number: (b)(6).The reported issue was confirmed.The root cause of the reported issue is a failed temperature out cable.The device was evaluated upon receipt.This equipment is connected to a philips patient monitoring device using a temp out cable (735-56).Tests conducted using a temperature simulator at 33°c, 37°c, and 39°c showed that the temperature was not displayed accurately and observed that the temperature displayed on the patient monitoring device changed significantly, especially when the cable was shaken.When a normal temp out cable (735-56) was connected, the temperature was displayed accurately.Replaced temperature out cable.This device was evaluated for functionality.It passed all tests successfully.The evaluation found no other issues with the arcticsun performance.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.A dhr review is not required as the lot number is unknown.Based on the results of the investigation, no additional actions are needed.Corrections: d, e, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: d, f, g, h.Initial reporter phone: (b)(6).All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.